# SDR USAA2013081200018

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 51,627 hours, 21,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1147
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 37,227 hours, 15,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L1 DOOR ASSIST PRESSURE LOW.  MX SERVICED PRESSURE TO PROPER LEVEL IAW AMM 52-10-00-614-001.
